It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Heidi on November 06, 2000 at 00:43:02:

In Reply to: ACCUTANE...give up??? posted by John on November 05, 2000 at 13:11:15:

I hope you read this soon John! I've been on Accutane since August 4th. My skin was real bad up until about 3 weeks ago. Right now it is completely clear and smooth. It took three months for my skin to start improving. But boy has it been worth it. My skin is 1,000 times better than it was before. Most people who take Accutane, get worse skin at the beginning. You just need to be patient and give the medicine time to start working because it does take awhile. Please do not give up the Accutane. I know that it is sometimes hard, but I'm sooooooooo glad I didn't give up because my skin is pretty much perfect now. It honestly takes awhile. You will be very thrilled and happy if you wait and let the Accutane have more time.

Don't give up John and good wishes!
Heidi

Follow Ups

All times are GMT -7. The time now is 03:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!